Ramanujan duals II.

M. Burger; P. Sarnak

Inventiones mathematicae (1991)

  • Volume: 106, Issue: 1, page 1-12
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Burger, M., and Sarnak, P.. "Ramanujan duals II.." Inventiones mathematicae 106.1 (1991): 1-12. <http://eudml.org/doc/143929>.

author = {Burger, M., Sarnak, P.},
journal = {Inventiones mathematicae},
keywords = {Ramanujan estimates; automorphic dual; semisimple group; unitary representations},
number = {1},
pages = {1-12},
title = {Ramanujan duals II.},
url = {http://eudml.org/doc/143929},
volume = {106},
year = {1991},

AU - Burger, M.
AU - Sarnak, P.
TI - Ramanujan duals II.
JO - Inventiones mathematicae
PY - 1991
VL - 106
IS - 1
SP - 1
EP - 12
KW - Ramanujan estimates; automorphic dual; semisimple group; unitary representations
UR - http://eudml.org/doc/143929
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.